# SDR USAAF00070

- Difficulty date: September 23, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N862US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11300
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 201251229
- Condition: Malfunctioned
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CHA-CLT - FLT 1152 - WHEN THE LANDING GEAR WAS RAISED AFTER TAKEOFF, THE LANDING GEAR RETRACTED, BUT THE RIGHT MAIN GEAR LIGHT REMAINED ON AND GREEN.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR PRIMARY AND BACK-UP DOWN LOCK MICRO-SWITCHES.  PERFORMED A SATISFACTORY GEAR SWING.  OPS CHECKED OK.  (M)
